# SDR SWAA2022031869430

- Difficulty date: February 5, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 121FW
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO B/H PNL 121JW HAS DELAMATION AND GOUGES. 8-1 / PREPARED AREA FOR REAPAIR DELAMINATION AND GOUGES AT FWD CARGO B/H PANEL # 121JW AS PER B737 AMM 25-52-01-300-804 REPAIRED DELAMINATED AREA AND GOUGES AT FWD CARGO B/H PANEL#121JW AS PER B737 AMM 25-52-01-300-804 .
